# SDR QXEA2016101300650

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 19,343 hours, 20,869 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSING 11,000 FT, HEARD AN AUDIBLE POPPING SOUND AND FELT A PRESSURE CHANGE, OBSERVED THE CABIN RATE OF CLIMB MAXED, CABIN ALT CLIMBING AND DIFF PRESS DECREASING. DESCENDED BACK DOWN TO 10,000 FEET AND COMPLETED THE LOSS OF CABIN PRESSURIZATION CHECKLIST. PRESSURIZATION OPERATION RETURNED TO NORMAL OPERATION. FOUND CDS FAULTS, CP CONTROLLER FAIL AND CPC/OF VALVE DATA FAIL. REPLACED CPC IAW AMM 21-31-06-000-801, 21-31-06-400-801 WITH ENGINES. PRESSURIZED AIRCRAFT IAW AMM 21-00-00-863-801 WITH ENGINES. PRESSURIZED GOOD. DEPRESSURIZED IAW AMM 21-00-00-863-802. PER MTX CONTROL, REMOVED AND REPLACED AFT OUTFLOW VALVE IAW AMM 21-31-10-000-801, 21-31-10-400-801. FUNCTIONAL CHECK GOOD AND PRESSURIZATION GOOD. PER MAINTENANCE CONTROL PERFORMED LEAK DOWN CHECK OF RESERVOIR. LEAK DOWN FAILED. FOUND SMALL CUT ON BOTTOM OF AFT CARGO DOOR SEAL. REPLACED SEAL. RETURNED TO SERVICE.
